# SDR SWIA2020021448439

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT LBL 9 AT FS 409+128 IS CRACKED AT THE BOTTOM I/B SIDE AGAINST THE PRESSURE BULKHEAD, IN THE FWD ECS COMPARTMENT.   (C-CHECK) RO 2/10/2020   REPAIRED FS 409+128 I/B LBL 9 VERTICAL POST IAW BOMBARDIER REO.
